MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/125 DEG TI CANN TFNA 235MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/125 DEG TI CANN TFNA 235MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.015S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2021, the patient underwent removal of proximal femoral nailing system (tfna) nail, tfna fenestrated screw and unknown locking screw due to nonunion.While trying to unlock the tfna fenestrated screw the flexible hexagonal screwdriver broke.All the implanted devices are removed.Patient outcome was successful.This report captures the postop event of hardware removal due to non-union and related complaint (b)(4) captures the intraop event of screwdriver breakage during removal.This report is for one (1) 10mm/125 deg ti cann tfna 235mm/left - sterile.This is report 2 of 3 for complaint (b)(4).

Brand Name
10MM/125 DEG TI CANN TFNA 235MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11756434
Report Number2939274-2021-02181
Device Sequence Number19631331
Product Code HSB
UDI-Device Identifier10886982095732
UDI-Public(01)10886982095732
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.037.015S
Device Catalogue Number04.037.015S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date04/30/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight65